MAUDE Adverse Event Report: CENTINEL SPINE, LLC PRODISC L INFERIOR END PLATE LARGE 8-STERILE; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC PRODISC L INFERIOR END PLATE LARGE 8-STERILE; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDL-L-IP08S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with a prodisc l device.It was suspected that the patient had a pars fracture.The implant was removed and the patient fused on (b)(6) 2024.The dhr reviews for the endplates found no anomalies associated with the complaint.A dhr review for the poly inlay could not be completed as the part number and lot number were not provided and could not be determined during the course of the investigation.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the harms associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the harms.The implant devices were not returned following the removal surgery therefore no device evaluation could be completed.Imaging was not provided.The reason for the removal was due to a possible pars fracture.The submission is 3 of 3 devices involved in this event.
 
Event or Problem Description
A patient was implanted with a prodisc l device.It was suspected that the patient had a pars fracture.The implant was removed and the patient fused on (b)(6) 2024.

Brand Name
PRODISC L INFERIOR END PLATE LARGE 8-STERILE
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC
900 airport road, suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH VERPACKUNGSTECHNIK AG
allmendstrasse 47
fehraltorf, 8320
SZ   8320
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key20693968
Report Number3007494564-2024-00084
Device Sequence Number17941294
Product Code MJO
UDI-Device Identifier00843193114945
UDI-Public(01)00843193114945(17)280630(10)2022-1908
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P050010
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDL-L-IP08S
Device Catalogue NumberN/A
Device Lot Number2022-1908
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/18/2024
Initial Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown